With so many indications for use (BV, Trichomonas, Giardia, anaerobes), I have worked with many patients who are taking metronidazole. Almost universally, they feel miserable, with adverse GI side effects and the potential for disulfiram-like reactions. Metronidazole has been a standard treatment for years and doesn't seem to be going anywhere, but this begs the question as to whether other antibiotics may have utility in these cases.
Easy one-click social registrationIs this safe?
We only receive the minimum information necessary to verify your account. We never get access to your friends/contacts or your profile, and we never post on your behalf. Your social account is used for logging in only.ORRegister via email
Send me updates on this Contest
In order to ensure a fair voting process and to make sure that no one votes more than once, we ask that you register either with a social networking account (easiest, only requires one click) or by registering with your email address (this will require you to click on a verification email that we will send you).
You only need to register once.